Previous |  Up |  Next


Title: O jednom algoritme z oblasti ohodnotených grafov (Slovak)
Title: On an Algorithm in the Domain of Evaluated Graphs (English)
Author: Šajda, Jozef
Language: Slovak
Journal: Matematický časopis
ISSN: 0025-5173
Volume: 19
Issue: 1
Year: 1969
Pages: 63-87
Summary lang: Russian
Category: math
MSC: 05C99
MSC: 94.04
idZBL: Zbl 0184.39301
idMR: MR0304243
Date available: 2009-09-25T07:59:29Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] Ryser H. J.: A combinatorial theorem with an application to Latin rectangles.Proc. Amer. Math. Soc, 2, 1951. Zbl 0043.01202, MR 0042361
Reference: [2] Ore O.: Graphs and their uses.New York, 1963. Zbl 0122.41803, MR 0150752


Files Size Format View
MathSlov_19-1969-1_6.pdf 3.213Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo